Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A reconstruction formula for band limited functions in $L_2(R^d)$
HTML articles powered by AMS MathViewer

by Isaac Pesenson PDF
Proc. Amer. Math. Soc. 127 (1999), 3593-3600 Request permission

Abstract:

It is shown that a band limited function from $L_2(R^d)$ can be reconstructed from irregularly sampled values as a limit of spline functions. The assumption about the sampling sequence is that it should be dense enough.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A65, 42C15
  • Retrieve articles in all journals with MSC (1991): 42A65, 42C15
Additional Information
  • Isaac Pesenson
  • Affiliation: Department of Mathematics 038-16, Temple University, Philadelphia, Pennsylvania 19122
  • MR Author ID: 196903
  • Email: pesenson@math.temple.edu
  • Received by editor(s): August 23, 1997
  • Received by editor(s) in revised form: February 17, 1998
  • Published electronically: May 6, 1999
  • Communicated by: Christopher D. Sogge
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 3593-3600
  • MSC (1991): Primary 42A65; Secondary 42C15
  • DOI: https://doi.org/10.1090/S0002-9939-99-04938-2
  • MathSciNet review: 1610773